An iterative method for semistable solutions

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00578217
Contributor : Célia Jean-Alexis <>
Submitted on : Friday, March 18, 2011 - 4:14:22 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00578217, version 1

Collections

Citation

Steeve Burnet, Célia Jean-Alexis, Alain Piétrus. An iterative method for semistable solutions. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales- RACSAM, 2011, 105 (1), pp.133-138. 〈hal-00578217〉

Share

Metrics

Record views

171